Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Relationship between the Kubelka-Munk scattering and radiative transfer coefficients

Thennadil, Suresh (2008) Relationship between the Kubelka-Munk scattering and radiative transfer coefficients. Journal of the Optical Society of America A, 25 (7). pp. 1480-1485. ISSN 1084-7529

PDF (Km_tr_final.pdf)

Download (866kB) | Preview


The relationship between Kubelka-Munk and the transport scattering coefficient is obtained throught a semi-empirical approach. This approach gives the same results as that given by Gate when the incident beam is diffuse. This result and those given by Star and Brinkworth are compared with the exact solution of the radiative transfer equation over a large range of optical properties.

Item type: Article
ID code: 13710
Keywords: multiple scattering, scattering, particles, turbid media, oceanic optics, radiative transfer, Optics. Light, Chemical engineering, Electronic, Optical and Magnetic Materials, Computer Vision and Pattern Recognition, Atomic and Molecular Physics, and Optics
Subjects: Science > Physics > Optics. Light
Technology > Chemical engineering
Department: Faculty of Engineering > Chemical and Process Engineering
Depositing user: Dr Suresh N. Thennadil
Date Deposited: 05 Jan 2010 15:25
Last modified: 24 Jul 2015 09:17

Actions (login required)

View Item View Item